RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 11, Pages 1900–1910 (Mi zvmmf10846)  

This article is cited in 1 scientific paper (total in 1 paper)

Monte Carlo methods for estimating the probability distributions of criticality parameters of particle transport in a randomly perturbed medium

G. A. Mikhailovab, G. Z. Lotovaab

a Institute of Computational Mathematics and Mathematical Geophysics, Siberian Branch, Russian Academy of Sciences, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: Parallelizable Monte Carlo algorithms are developed for estimating the probability moments of criticality parameters for transport of particles with multiplication in a random medium. For this purpose, new iterative estimates of the multiplication factor and recurrence representations of statistical estimates of moments are constructed by applying the double randomization method and the randomized projection method. The practical efficiency of the proposed approaches is confirmed by test results obtained using special randomized homogenization with an improved diffusion approximation for a multilayered ball.

Key words: Monte Carlo method, statistical modeling, transport theory, effective particle multiplication factor.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00599_а
18-01-00356_а
17-01-00823_а
16-01-00530_а
16-01-00145_а


DOI: https://doi.org/10.31857/S004446690003541-6

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:11, 1828–1837

Bibliographic databases:

UDC: 519.676

Citation: G. A. Mikhailov, G. Z. Lotova, “Monte Carlo methods for estimating the probability distributions of criticality parameters of particle transport in a randomly perturbed medium”, Zh. Vychisl. Mat. Mat. Fiz., 58:11 (2018), 1900–1910; Comput. Math. Math. Phys., 58:11 (2018), 1828–1837

Citation in format AMSBIB
\Bibitem{MikLot18}
\by G.~A.~Mikhailov, G.~Z.~Lotova
\paper Monte Carlo methods for estimating the probability distributions of criticality parameters of particle transport in a randomly perturbed medium
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 11
\pages 1900--1910
\mathnet{http://mi.mathnet.ru/zvmmf10846}
\crossref{https://doi.org/10.31857/S004446690003541-6}
\elib{http://elibrary.ru/item.asp?id=38641605}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 11
\pages 1828--1837
\crossref{https://doi.org/10.1134/S0965542518110088}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000452301900012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85058852821}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10846
  • http://mi.mathnet.ru/eng/zvmmf/v58/i11/p1900

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mikhailov G.A., “Randomized Monte Carlo Algorithms For Problems With Random Parameters ("Double Randomization" Method)”, Numer. Anal. Appl., 12:2 (2019), 155–165  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:54
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019